Oscillation of impulsive neutral differential equation with several positive and negative coeffcients

S. Pandian, Purushothaman G

Abstract


This paper is concerned with the oscillation of solutions of impul-sive neutral differential equation with several positive and negativecoeffcients of the form.Our results are generalization of some known results in literature.Anexample is also given to illustrate our results.

Full Text: PDF

How to Cite this Article:

S. Pandian, Purushothaman G, Oscillation of impulsive neutral differential equation with several positive and negative coeffcients, Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 241-254

Copyright © 2012 S. Pandian, Purushothaman G. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS